# SDR A6WA201644119

- Difficulty date: July 17, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 32,427 hours, 31,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEVEL EMERGENCY EXIT LIGHTS OUT, FROM ROW 9 & AFT.
